# SDR DALA13060185640

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK FITTING BUSHING MIGRATED. REMOVED, INSPECTED AND REPAIRED IAW SRM 54-51-90.
